# SDR REXA2018102400973

- Difficulty date: October 9, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 25,294 hours, 17,752 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313575
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON FRAME FS 349 BTW STR 25L-25R. AT MAIN AVIONIC COMPARTMENT.(SM)(E/E)(TCI100-09). COMPLETE: SUMMARY: NRC 00223: CORROSION LEVEL 2 ON FRAME FS 349 BTW STR 25L-25R AT MAIN AVIONIC COMPARTMENT WAS REPAIRED PER REO. 6
70-53-21-1281 REV.--
